I am a female and my age is 19 years. The following are the symptoms I have faced regularly. Vomiting blood, chest pain (middle to back from the right side when I exercise), nausea, dizziness, changes in breathing and rapid heartbeat. If I walk under the sun for 10 to 15 minutes, the chest feels heavy and vomiting starts. The same thing happens when I eat eggs, chicken and banana. I am currently on Avekast-L, Simcobal and Pantakind.
Welcome to icliniq.com.
I had gone through all the information posted by you. I am sorry that you are going through all these at this age. Coming to the question, I will try to help you in a possible manner by giving some differential diagnosis, which might be the cause of your symptoms.
For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Query: Hi doctor,I was not prescribed by my doctor to have Potassium chloride tablet. But, I had one tablet per day for the past two days. Is it fine to take? What will be the side effect? Please help. Read Full »
Query: Hello doctor, I would like to know if an implantable cardioverter defibrillator can cause AFib. Please explain. Read Full »
Query: Hello doctor, I have been having stomach problems for the past three days and I have been trying everything and not seem to work. Today I tried Zantac 150 and I feel really bloated and feel like I am out of breath. Is this normal? Please help. Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now